# SDR USAA2010012590183

- Difficulty date: January 15, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480020343
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON PLATE BETWEEN FR68 TO FR69, S23R.  REPLACED PLATE BETWEEN FR68 TO FR69, S23R IAW A320 SRM 51-72-11.
